Items where Author is "Günay, Gülizar"

Warning The system is temporarily closed to updates for reporting purpose.
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 2.

Article

Günay, Gülizar and Lavrauw, Michel (2021) On planar arcs of size (q+3) ∕ 2. Journal of Combinatorial Designs, 29 (9). pp. 619-628. ISSN 1063-8539 (Print) 1520-6610 (Online)

Thesis

Günay, Gülizar (2021) Geometric and combinatorial aspects of normal rational curves in PG(2,Q) and PG(3,Q). [Thesis]

This list was generated on Sat Nov 26 06:39:15 2022 +03.